| Catalog Number |
S-MAK401N/C |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up report will be submitted once the evaluation is complete.
Event or Problem Description
The account alleges that while attempting to acquire vascular acces via the patients jugular vein with an access needle and 0.018 guidewire into the patients superior vena cava, the last cm of the guidewire detached and hooked onto the papillary muscle of the heart.The guidewire was successfully extracted with a vascular snare device causing no additional patient consequences.
Additional Manufacturer Narrative
The suspect device was returned for evaluation and examined visually and microscopically.The complaint is confirmed.Root cause is undetermined.A review of the device history record was performed and no exception documents were identified.A review of the complaint database was performed and no similar complaints for this lot number were found.